Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having lower back pain. Found blood in urine. On antibiotics. Found bacteria in urine culture. Having high BP. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have blood in urine. Pain in lower back and lower left side, some burning. Been to emer and gave me antibiotics for 5 days but has now reoccurred. Apparently found bacteria in urine culture.
Posted Wed, 19 Jun 2013 in General Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some information and recommendations.

From what you have described it does appear that you have been dealing with a antibiotics will eliminate the infection very quickly. In some cases however, the bacteria might be resistant. I suspect this might be the case for you.

If symptoms have now become recurrent it might be necessary for you to receive a different antibiotic. The culture results will help dictate what antibiotic will work best for you. I suggest you contact your doctor to obtain results of the culture as well as discuss the possible indication for treatment with a different antibiotic.

Thanks again for sending your question.

Dr Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor